# SDR USAA990383

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47352
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1087
- Part time: 64,730 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-2 CHECK, FOUND TWO CRACKS IN FUSELAGE SKIN .5 INCH AND 1.125 INCH AT STATION 1087 LONGERONS 3 AND 4 RIGHT.  INSTALLED FILLERS AND DOUBLERS PER SRM 53-04 FIG 27.  (M)
